# SDR KBM2006F00051

- Difficulty date: January 27, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: 40042315
- Condition: Weak
- Location: Ac Battery
- Part time: 174 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK, REMOVED AND REPLACED.  (K)
